# SDR CALA2012042600301

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 47,047 hours, 6,677 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 114T0221
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LES 679.8 FRONT SPAR UPPER STIFFER FOUND CRACKED. LT WING LES 679.8 FRONT SPAR UPPER STIFFER REPLACED IAW SRM 51-10-02 AND FASTENER INSTALLED IAW SRM 51-40-02. (NEW STIFFER FABRICATED DETAIL (REF NRC 5327522 (500-0070).
